Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 840–847 (Mi zvmmf6968)  

Stability of the Ritz method for a certain nonlinear equation

A. V. Dzhishkariani

Tbilisi

Full text: PDF file (782 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 40–50

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65N30; Secondary 65J05, 65R20
Received: 30.04.1969

Citation: A. V. Dzhishkariani, “Stability of the Ritz method for a certain nonlinear equation”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 840–847; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 40–50

Citation in format AMSBIB
\Bibitem{Dzh70}
\by A.~V.~Dzhishkariani
\paper Stability of the Ritz method for a certain nonlinear equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 840--847
\mathnet{http://mi.mathnet.ru/zvmmf6968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0279994}
\zmath{https://zbmath.org/?q=an:0213.42802}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 40--50
\crossref{https://doi.org/10.1016/0041-5553(70)90004-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6968
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p840

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021